Global Journal of Mathematical Sciences

The AJOL site is currently undergoing a major upgrade, and there will temporarily be some restrictions to the available functionality.
-- Users will not be able to register or log in during this period.
-- Full text (PDF) downloads of Open Access journal articles will be available as always.
-- Full text (PDF) downloads of subscription based journal articles will NOT be available
We apologise for any inconvenience caused. Please check back soon, as we will revert to usual policy as soon as possible.

Estimation for small domains in double sampling for stratification

Godwin A Udofia


In this article, we investigate the effect of randomness of the size of a small domain on the precision of an estimator of mean for the domain under double sampling for stratification. The result shows that for a small domain that cuts across various strata with unknown weights, the sampling variance depends on the within domain variance, the variance of means of the domain units in each of the various strata and the variance of the proportion of units of the observed sample that belong to the domain.

KEY WORDS: Domain, Double sampling, stratification.

Global Journal of Mathematical Sciences Vol.3(2) 2004: 173-178
AJOL African Journals Online